# SDR ASAA1058104

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,203 hours, 3,876 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0989
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,132 hours, 4,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SOURCE LIGHT ILLUMINATED QRH FOLLOWED APU STARTED RG VOLTS = HZ 0 ZERO.  REPLACED NR 2 ENGINE IDG OIL COOLER IDLE LEAK CHECK NORMAL REF M/M 73 11 06.  REPLACED NR 2 ENGINE IDG AIR/OIL COOLER IDLE LEAK CHECK NORMAL REF M/M 24 11 21.  FLUSHED PLUMBING LINES FOR NR 2 IDG OIL COOLING CIRCUIT REF M/M 24 11 11 090 801C3.  REPLACED NR 2 ENGINE IDG OPS AND LEAK CHECK NORMAL REF M/M 24 11 11 400 801.
